Mathematical Research Letters

Volume 16 (2009)

Number 2

A complex surface of general type with $p_g=0,$ $K^2=2$ and $H_1 = {\mZ}/2\mZ$

Pages: 323 – 330

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n2.a9

Authors

Yongnam Lee (Sogang University)

Jongil Park (Seoul National University)

Abstract

As the sequel to~\cite{LP}, we construct a minimal complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mZ/2\mZ$ using a rational blow-down surgery and $\mQ$-Gorenstein smoothing theory. We also present an example of $p_g=0, K^2=2$ and $H_1=\mZ/3\mZ$.

Full Text (PDF format)